# SDR AALA201705169065

- Difficulty date: May 13, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N812AA
- Make and model: Boeing 787-8
- Aircraft serial: 40630
- Aircraft time: 6,174 hours, 605 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Access Panel
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT ACCESS PANEL HANGING LOOSE.   MAINTENANCE SECURED THE ACCESS PANEL IAW AMM 25-60-00.
